# SDR DALA2019122607552

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF W/C5312-01170-10B-02 STEP 3, HFEC INSPECTION.  FOUND ONE CRACK AT THE LOWER HOLE ABOUT 9 O`CLOCK DIRECTION (VIEW FORM INBOARD SIDE)AND THE CRACK LENGTH IS 0.2 INCH.  THE CRACK WAS REPAIRED IAW W/C 5312-01170-10B-02.
